MAUDE Adverse Event Report: ONKOS SURGICAL ELEOS; FEMORAL HEAD, 28MM, +3.5MM TAPER

ONKOS SURGICAL ELEOS; FEMORAL HEAD, 28MM, +3.5MM TAPER
Model Number 26012803E
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 06/05/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The investigation is in process.The device will not be returned for evaluation.When the investigation is complete, a supplemental mdr will be submitted accordingly.Multiple mdrs were submitted for this event: #3013450937-2023-00115, #3013450937-2023-00116, #3013450937-2023-00117, #3013450937-2023-00118.
 
Event or Problem Description
It was reported that the patient developed an alleged infection.The patient underwent a revision surgery on (b)(6) 2023 where the following eleos implant was revised: femoral head.A different company's bipolar shell implant was also revised during this procedure.The following eleos implants remain implanted: proximal femur, segmental stem, biogrip collar, and collar locking ring.No additional information regarding this adverse event has been reported.
 
Event or Problem Description
 
Additional Manufacturer Narrative
This report is being submitted to include additional information.The investigation is complete.The device was not returned for evaluation.The device history records and sterilization batch records were reviewed and there were no non-conformances identified that would have contributed to this complaint.If additional information is obtained, a supplemental mdr will be filed accordingly.The following sections were updated: h3: device evaluated by manufacturer updated to no; h6: type of investigation code updated to 3331: analysis of production records; h6: type of investigation code updated to 4110: trend analysis; h6: type of investigation code updated to 4109: historical data analysis; h6: investigation findings code updated to 3221: no findings available; h6: investigation conclusions code updated to 4315: cause not established.

Brand Name
ELEOS
Common Device Name
FEMORAL HEAD, 28MM, +3.5MM TAPER
Manufacturer (Section D)
ONKOS SURGICAL
77 east halsey road
parsippany NJ 07054
Manufacturer (Section G)
MICROPORT ORTHOPEDICS
5677 airline rd
arlington TN 38002
Manufacturer Contact
sara dailey
77 east halsey road
parsippany, NJ 07054
8447672766
MDR Report Key17262394
Report Number3013450937-2023-00119
Device Sequence Number12487210
Product Code JDI
UDI-Device IdentifierB27826012803E0
UDI-PublicB27826012803E0
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K203815
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/01/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/24/2025
Device Model Number26012803E
Device Catalogue Number26012803E
Device Lot Number1719307
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/05/2023
Supplement Date Received by Manufacturer09/01/2023
Initial Report FDA Received Date07/05/2023
Supplement Report FDA Received Date09/01/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/24/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
BIPOLAR SHELL IMPLANT.; P/N HC-11120-03M, ELEOS SEGMENTAL STEM.; P/N HR-30001-03M, ELEOS COLLAR LOCKING RING.; P/N PB-2800R-03M, ELEOS BIOGRIP HA COLLAR.; P/N PF-2000L-02M, ELEOS PROXIMAL FEMUR.
Outcome Attributed to Adverse Event Hospitalization;
Patient Age67 YR
Patient SexFemale